# SDR USAA040162

- Difficulty date: April 29, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 49,473 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND UPPER SPAR CRACKED .21875 INCH, RSS 222.5 REAR SPAR UPPER CHORD FITTING AT MLB BEAM.  OVERSIZED FASTENER HOLE TO REMOVE CRACK AND INSTALLED FREEZE PLUG PER EA 78361.  (M)
